# SDR AALA20040749

- Difficulty date: July 20, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 5951584501
- Condition: Debonded
- Location: Pax Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - INFLIGHT T517/20 DFW TO LAX PASSENGER WINGOW AT SEAT 19A OUTER PANE DISBONDED.  LANDED PHX WITHOUT INCIDENT.  EVALUATION IN PROGRESS.
